# SDR FDEA202308161446

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND ON SEAT TRACK AT MAIN DECK CARGO   COMPARTMENT BETWEEN STATION 1229 AND STATION 1285 X = 75.25.  SEAT TRACK REPAIR AT MAIN DECK CARGO COMPARTMENT STATION 1229 AND STATION   1285 X=75.25 EVALUATED AND FOUND SEAT TRACK CROWN DAMAGED AT STATION 1293 AND   EXCEEDED LIMIT IN ACCORDANCE WITH SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE   SHEET 1. SEAT TRACK REPAIR CARRIED OUT AT EXISTING SPLICE STATION 1229 TO STATION 1311   X= 75.25 IN ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO # 1-5100-7-5001 B7 PT1   TITLE: STRUCTURES - REPAIR CATALOG - MD11- REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
